# SDR ABXA2021512036

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,468 hours, 44,091 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning Message
- Condition: Fault Message
- Location: Aileron Lockout
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCKOUT EICAS MESSAGE AND LIGHT ON DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. AILERON LOCKOUT SYSTEM PLACED ON DEFERRAL AND AIRCRAFT RELEASED FOR FLIGHT.
